# SDR QXEA2020010200002

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 25,865 hours, 27,937 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

SEVERE ICE ENCOUNTER FL 230 DESCENDED LOWER. AIR FRAME VIBRATION FROM 230 TO 146 SHIELD ICE 10K. AUTOPILOT OFF PROPS 1020. ELEVATOR FEEL SLUGGISH. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CONSULTED REPORTING FLIGHT CREW FOR FURTHER DETAILS, NO AIR FRAME OR PROP DEICE SYSTEM ABNORMALITIES WHEN EXCESSIVE ICING WAS ENCOUNTERED. VIBRATION WAS NOT PRESENT AFTER EXITING ICING CONDITIONS. C/W OPERATIONAL CHECKS AT REQUEST OF MTX CTL OF THE AIRFRAME PNEUMATIC DEICE SYSTEM IAW Q400 AM TASK 30-11-00-720-801 AND OPERATIONAL CHECK OF PROP DEICE IAW Q400 TASK 30-61-00-720-801 AS A PRECAUTIONARY MEASURE. OPS CHECK GOOD. C/W GVI OF AIRFRAME AND HORIZONTAL STAB AND COMPLIED WITH OPERATIONAL CHECK OF THE ELEVATOR CONTROL SYSTEM IAW 27-30-00-710-801. OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
